# SDR 0002362292

- Difficulty date: June 25, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N292US
- Make and model: Boeing 727251
- Aircraft serial: 21503
- Aircraft time: 56,189 hours, 36,462 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK, FOUND CRACK ON THE LOWER FLANGE OF NR 3 ENGINE FORWARD ENGINE MOUNT FITTING.  REPAIRED PER EA 22-175177.
